# SDR UALA2012053103029

- Difficulty date: May 30, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 43,600 hours, 16,702 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER FAULT DISPLAYED ON UPPER ECAM SCREEN.  CHECKED ROOT FAULT PER AMM 70-00-00 P301 ON MCDU WITH FADEC SWITCH ON.  ACCOMPLISHED TEST OF THE NR 2 ENGINE THRUST REVERSER SYSTEM THRU THE MCDU, FOR BOTH CHANNEL A AND B.  TEST PASSED.  FAULT CLEARED.  ACP OPERATIONAL TEST OF THRUST REVERSER SYSTEM.  TESTED GOOD.
